# SDR KCSA2014112611

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 87,486 hours, 13,920 cycles
- System (JASC): 5200 · Doors
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 104965
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK BATTERY FAILS TEST.  R & R RT UPPER DECK BATTERY IAW AMM 52-23-14.  OPS CHECKS GOOD.
